Generica Posted February 26, 2009 Share Posted February 26, 2009 #$@(*# hell! I'm on Seroquel, have been for some time now. Over the last week or so I have noticed involuntary tongue movements, like a sliding around my mouth & then a smacking/clicking thing. Just a few times but completely unexpected. Sitting at my desk at work so quite embarrassing really. I am terrified this is TD. My next psych appointment is in 5 weeks & I have called but there is no option to get in early. My GP however can coordinate with my psych over the phone & implement his advice. I'm sure I don't need an answer to this, but does this sound like TD? And please please tell me it is true that most TD from atypicals is reversible? In this situation would they normally pull you straight off the med concerned? I am of course definitely booking into my GP but it takes a few days to get in. In the meantime I hope some answers here will stop me losing sleep about this. Thanks guys. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.